# SDR AALA201803069014

- Difficulty date: March 3, 2018
- Submitted: March 7, 2018
- Operation: Air carrier
- Aircraft: N679AW
- Make and model: Airbus A320-232
- Aircraft serial: 2613
- Aircraft time: 43,168 hours, 16,194 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: VD390003
- Part serial: 05072917
- Condition: Failed
- Location: Recirculation
- Part time: 43,168 hours, 16,194 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AMBER FAN WARNING DISPLAYED ON COND PAGE.  ELECTRICAL ODOR PRESENT,  DESELECTED THE FANS AND THE ODOR DISSIPATED.  FOUND THE RIGHT RECIRCULATION FAN CIRCUIT BREAKER TRIPPED, CONFIMRED THE BEARING HAD FAILED.  REPLACED THE FAN IAW AMM 21-21-51. OPS CHECKED OK.
